# SDR HEEA065071

- Difficulty date: November 11, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N191BK
- Make and model: Bolkms BK117B1
- Aircraft serial: 7146
- System (JASC): 3340 · Exterior Lighting
- Part: Control Unit
- Part number: 1179203103
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSTRUMENT LIGHT WORKS INTERMITTENTLY.
